# SDR SIMA20150624004

- Difficulty date: June 24, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 27,856 hours, 23,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE CROSSBEAM BETWEEN FRAME 24 - 25 IS CORRODED.  R & R CTR AISLE CROSSBEAM IAW ETN-EM-53-139 & SRM 51-40-02.
